# SDR 95ZZZX3106

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach
- Part number: 117905303
- Condition: Sticking
- Location: Triple Tach
- Part time: 62 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH STICKING.
